A generalization of Green's relations in semigroups.
Semigroup forum, Tome 7 (1974), pp. 74-85
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1974__7_134002,
author = {L. M\'arki and O. Steinfeld},
title = {A generalization of {Green's} relations in semigroups.},
journal = {Semigroup forum},
pages = {74--85},
year = {1974},
volume = {7},
zbl = {0276.20052},
url = {http://geodesic.mathdoc.fr/item/SF_1974__7_134002/}
}
L. Márki; O. Steinfeld. A generalization of Green's relations in semigroups.. Semigroup forum, Tome 7 (1974), pp. 74-85. http://geodesic.mathdoc.fr/item/SF_1974__7_134002/